# SDR DALA2025032402173

- Difficulty date: March 20, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N863DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31975
- Aircraft time: 27,371 hours, 10,354 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0867918) STA.986.5 AFT WET AREA R/H WEB HAS CORROSION (801 -27). REMOVED, FABRICATED & INSTALLED WEB IAW PRI 625024-14 REV 0. FINAL PER ERA 625024-14 REV.O ALL STEPS MATCH PRI JOB COMPLETE.
